IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 769 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1133    
    Printed68    
    Emailed0    
    PDF Downloaded101    
    Comments [Add]    

Recommend this journal

 

 SHORT COMMUNICATION
Year : 1991  |  Volume : 23  |  Issue : 3  |  Page : 168-170

Accidental homatropine hydrobromide poisoning (Case report)



Correspondence Address:
V Muralidhar


Login to access the Email id

Source of Support: None, Conflict of Interest: None


Rights and PermissionsRights and Permissions

1. Accidental ingestion of about 40-50 ml of 2% Homatropine hydrobromide solution is reported. 2. Patient presented with predominant peripheral and minimal central anticholinergic effects. 3. Management was supportive and symptomatic.






[PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow